MAUDE Adverse Event Report: ST PAUL BCI 6004 NIBP MONITOR WITH NELLCOR PULSE OXIMETER

ST PAUL BCI 6004 NIBP MONITOR WITH NELLCOR PULSE OXIMETER
Model Number 6004001
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical patient monitoring|bci blood pressure monitor mini-torr plus - 6004 has error codes 4,20.No patient adverse event reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.The device was built before tamper seal was implemented.There was no physical damage on the device.The technician powered on off the unit and changed parts.The reported issue was confirmed after power on the returned 6004001 monitor with error code e-04 and error 20.The technician measured the coin battery with.25voltage (v) (spec:3v).What caused the reported (primary) problem: the root cause of the reported issue was found to be drained coin battery due to wear.The technician replaced coin battery.Additional heic this mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.The device was built before tamper seal was implemented.There was no physical damage on the device.The technician powered on off the unit and changed parts.The reported issue was confirmed after power on the returned 6004001 monitor with error code e-04 and error 20.The technician measured the coin battery with.25voltage (v) (spec:3v).What caused the reported (primary) problem: the root cause of the reported issue was found to be drained coin battery due to wear.The technician replaced coin battery.

Brand Name
BCI 6004 NIBP MONITOR WITH NELLCOR PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12321702
Report Number3012307300-2021-08420
Device Sequence Number4448008
Product Code DQA
UDI-Device Identifier10610586036583
UDI-Public10610586036583
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6004001
Device Catalogue Number6004001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown